An investigation on uniform Lyapunov stability
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1900-1906
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a6,
author = {O. V. Zubova},
title = {An investigation on uniform {Lyapunov} stability},
journal = {Differencialʹnye uravneni\^a},
pages = {1900--1906},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a6/}
}
O. V. Zubova. An investigation on uniform Lyapunov stability. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1900-1906. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a6/